# SDR IPXA2020010250581

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 20,149 hours, 13,897 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A*** ATB *** TAT PROBE FAILURE AT *31,000 FT, LOW AP AUTOTHROTTLES COMMAND SPEED, MAU CONTROL. PERFORMED FIM TASK 22-02-00-810-801-001 & FIM TASK 30-33-00-815-802 WITH NO HARD FAULTS NOTED.REPLACED RH TBT PROBE CURRENT SENSOR & PERFORMED OPS CHECK OF TAT PROBE REF AMM 34-12-02-404-008. OPS CHECK GOOD. ESR: 30-33-71-02.
